# SDR FDEA200908133013

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Zone 200
- Part time: 511,987 hours, 20,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 395 RBL 58 FLOOR BEAM CORRODED. CORROSION OUT OF LIMITS. REMOVED CORRODED UPPER CHORD,  FABRICATED NEW CHORD FROM BAC1505-  100617 BATCH 1611790. FABRICATED STRAPS AND ANGLES ON MAE TRAVELER T9/801278 AND T9/801277.   INSTALLED REPAIR PARTS IAW SRM 53-00-51 FIG 201 REPAIR 3. MAJOR REPAIR CATAGORY 3.
